WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/125 DEG TI CANN TFNA 420/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Model Number |
04.037.133S |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reporter is a j&j sales representative.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that, the patient underwent revision surgery for a broken titanium cannulated proximal femoral nailing system (tfna) at proximal portion.Broken nail was revised to a total hip arthroplasty.Concomitant devices reported: tfna fenestrated helical blade (part# 04.038.395s, lot# unknown, quantity 1), unknown locking screws (part# unknown, lot# unknown, quantity unknown), unknown tfna end cap (part# unknown, lot# unknown, quantity 1).This report is for one (1) 11mm/125 deg ti cann tfna 420mm/left - sterile.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part number:04.037.133s, synthes lot number: 9865870, supplier lot number: n/a, release to warehouse date: 03aug2015, expiration date: 30jun2025 manufactured by synthes mon,ument, no ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Visual inspection: the 11/125 deg ti cann tfna 420/left - sterile(p/n: 04.037.133s & lot #: 9865870) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the device was broken into 2 pieces through the walls of the helical blade opening of the nail.Drill marks were observed around the point of breakage.Additionally upon visual inspection, the scratches and discoloration marks was observed on tfna nail which has no impact on the functionality of device.No other issues were identified with the returned device.Device failure/defect identified? yes.Dimensional inspection: the outer diameter of the device was measured to be within the specification as per the drawing.Document/specification review: based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed.Complaint confirmed? yes, the device received was broken.Hence confirming the allegation.Investigation conclusion: the complaint condition was confirmed for the 11/125 deg ti cann tfna 420/left - sterile(p/n: 04.037.133s & lot #: 9865870).There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues, or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.